# SDR HNAA2012011600487

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330217007
- Condition: Corroded
- Location: Bs 526-598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT INBD SEAT TRACK IN CARGO AREA BETWEEN STA X526 TO X598.  R & R LT SEAT TRACK IAW RD8-51-102,RD8-51-4472 AND SRM 51-42-05,SRM 51-40-10 AND AMM 20-14-01.
